Forthcoming articles

Volume 29 - Issue 1 - January 2027

1.

On the identity $D^3 + D^2 = G$ in semiprime rings

Benjamin Marcen and Joso Vukman

Received: 06 May 2026 / Accepted: 12 September 2026

 

2.

Uniquely bi-embeddable bipartite 2-regular graphs

Hong Wang and Jiayu Yang

Received: 15 August 2025 / Accepted: 16 September 2026

 

3. 

Unramified normal coverings of hyperelliptic non-orientable compact

Riemann surfaces

Euken Uhalde López

Received: 07 January 2026 / Accepted: 23 September 2026